# SDR SWAA2022092948705

- Difficulty date: September 1, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241KF
- Condition: Frayed
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241KF UPPER SURFACE HAS MATERIAL FRAYING. / [01] RECEIVED CABIN FLOOR 241KF WILL BE INSTALLED ON T/C TTG8Q00DDT0X;[02] CORRECTION STEP #1: REMOVE CABIN FLOOR PANEL 241KF UPPER SURFACE PER SRM 51-40-02-0G-0;[03] CORRECTION STEP #2: REMOVED CABIN FLOOR PANEL 241KF UPPER SURFACE PER SRM 51-40-02-0G-0.;[04] VERIFIED STEP 3. OK TO INSTALL NEW FLOOR PANEL 241KF.;[05] INSTALLED CABIN FLOOR PANEL 241KF UPPER SURFACE AS PER AMM 53-21-00-400-801.;[06] VERIFIED STEP 5.
